# SDR DXTA2024081200190

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000027
- Aircraft time: 4,634 hours, 2,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT: LAV AFT OVERHEAD EMER LIGHT INOP WHEN PERFORMING EXPANDED POWER ON CHECKLIST. THIS LIGHT WILL ILLUMINATE IF EMER LIGHTS ARE SELECTED ON OR IF TASK LIGHT IN LAV AREA IS SELECTED ON WITH EMER LIGHTS OFF. RESOLUTION: PERFORMED EMERGENCY LIGHTING -ADJUSTMENT/TEST, SYSTEM WORK SATISFACTORY WITH NO DEFECT NOTED WORK IN REF. CE-700 AMM 33-50-00.
